question-icon

Child have swelling and redness in eye. Used ciplox-d eye drop with no improvement now putting Acular. Suggest?

default
Posted on Sun, 6 Oct 2013
Question: My Daughter is 4years old. Since last 5 days she is having swelling and dark redness in one eye. redness and swelling is very high. I used ciplox-d eye drop for 4 days, with no improvement. now i am putting Acular LS in her eye since yesterday, with no significant improvement. Please suggest what to do.
This doesnt look an infection, since it has nto come in other eye yet.
doctor
Answered by Dr. Raju A.T (10 hours later)
Brief Answer:
Antiallergic medication

Detailed Answer:
Hi,

Thanks for your query.

I am medical doctor, an associate in Department of Opthalmology, working with an experienced Pediatric Opthalmologist. I answer on his behalf.

Based on the description, I suspect the inflammation in the eyes could probably be due to allergy. As you mention, if it was infection for sure it would have affected the other eye too.

I suggest you to try giving her a dose of anti-allergic medication like Diphenhidramine (Benadryl) Dosage. If the condition is allergic it does show some improvement. If so, then continuing the medication for three more days would cure the condition.

Hope, I answered your query.

regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4197 Questions

premium_optimized

The User accepted the expert's answer

Share on
Child have swelling and redness in eye. Used ciplox-d eye drop with no improvement now putting Acular. Suggest?

Brief Answer:
Antiallergic medication

Detailed Answer:
Hi,

Thanks for your query.

I am medical doctor, an associate in Department of Opthalmology, working with an experienced Pediatric Opthalmologist. I answer on his behalf.

Based on the description, I suspect the inflammation in the eyes could probably be due to allergy. As you mention, if it was infection for sure it would have affected the other eye too.

I suggest you to try giving her a dose of anti-allergic medication like Diphenhidramine (Benadryl) Dosage. If the condition is allergic it does show some improvement. If so, then continuing the medication for three more days would cure the condition.

Hope, I answered your query.

regards,